# SDR UATA202312214394

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212CC
- Aircraft serial: 287
- Aircraft time: 40,221 hours, 65,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 40,221 hours, 65,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIRFRAME PER AD2022-17-06, AOT C212-53-0001 AND SB212-53-0055, A CRACK OF 0.75" WAS FOUND IN THE AREA OUTLINED. THE AIRCRAFT WAS REPAIRED BY PARTIALLY APPLYING THE SB ALREADY MENTIONED, AND AN EA FROM THE MANUFACTURER.
